Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have been spotting, bleeding after intercourse. Have follicle in ovary. Taken clomid. Help?

hi doctor: im 32 y.o., 5 yrs married. i started clomid last month but no scan done because my ob/gyn went for emergency leave.. on my 2nd month, again i took 150mg clomid even my mens is spotting.. scan did on day 10 - 1.2 cm follicle in my right ovary , the othrs 1.0 cm.. day 13, only 1 df in my right ovary 2.0 cm. they gave me 10,000mg pregnyl.. we did ttc day 13. but on day 14,15,16 after the intercourse i notice a lot of blood in tissue . experiencing like spotting for almost 3 days... now on my 16 cd.. still worried.. why it happened, i read that ovulation spotting happen 1 - 2 days? but mine, is almost 3 days?. im so worried.. please help me to understand whats going on... thanks
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for your query.
Sometimes, ovulatory spotting can go on for 3 days, so do not worry.
If the follicular rupture was confirmed in the scan, then your chances of pregnancy are quite good.
Wait until your normal period, and take a pregnancy test if you skip your period.
After 5 years of TTC, you should now consider ART ( assisted reproductive technniques ) if 3 cycles of blind clomiphene therapy fail.
take care.
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor